Hey guys! So I’m 17 and have been taking birth control for about two full months now and take it every day and don’t forget it ever. I’m technically “on my period” but it’s just been pretty spotty, so my boyfriend and i had sex. We used a condom the whole time but then it got too dry and we just decided to go for a little bit without a condom. He pulled out and he came and I know this is not a safe method, but since I take birth control religiously, is there a chance of pregnancy? I took the morning after pill and am bleeding now. Is that menstruation or a side effect? And what are the chances of pregnancy??
If you take your pill correctly. You have a 1 percent change of pregnancy and of you took the day after pill too. Very very low chance of pregnancy so no i would say no chance. But you dont need to take the day after pill of your taking your pill correctly. You sent your body into hormon crazy. So yes spotting is normal. I would not worry
- Plan B One-Step Information for Consumers
- Plan B One-Step Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B One-Step (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2014 • 1 answer
Posted 25 Jun 2014 • 1 answer
Posted 15 Dec 2014 • 2 answers
Posted 27 Feb 2015 • 1 answer
Posted 10 Jan 2016 • 1 answer